Fractal eigendimensionalities for percolation clusters

Amnon Aharony*, Yuval Gefen, Aharon Kapitulnik, Michael Murat

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


A recently proposed transfer matrix of fractals (TMF) method is demonstrated on a simple fractal model for clusters at the percolation threshold and used to analyze computer simulation clusters. The eigenvalues of the TMF yield fractal dimensionalities of internal structures (e.g., the backbone), representing corrections to the leading power-law behavior. The eigenvectors contain information on these corrections, as well as on the asymptotic distribution of basic shapes.

Original languageEnglish
Pages (from-to)4721-4724
Number of pages4
JournalPhysical Review B-Condensed Matter
Issue number7
StatePublished - 1985


Dive into the research topics of 'Fractal eigendimensionalities for percolation clusters'. Together they form a unique fingerprint.

Cite this